# SDR ASAA2023081944884

- Difficulty date: August 19, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727B+10 TO 727E+18 IS CORRODED GROUNDED - YES. EVALUATED AFT CARGO L/H TRANSITION PANEL FROM STA 727B+10 TO 727E+18. ORIG THICKNESS IS .040 PER BOEING PROFILE DWN BAC1496-377. REMOVED .008. REMAINING .032, FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2. REPAIRED THE TRANSITION PANEL FROM STA 727B+10 TO 727E+18 USING MAT BAC 1496-377 PER B737-800 SRM 53-00-53-2R-5
